# SDR SWAA2023050122241

- Difficulty date: March 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Pan
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB 8 AT VERTICAL STABILIZER 2023-219724<[01] REPLACED RIB 8 AND FASTENERS LOCATED ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 174A1008 SHEET 2 REV C. SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
